# SDR FDEA201006142009

- Difficulty date: June 14, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC60432
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED LOWER SURFACE INBOARD EDGE OF RT INBOARD AILERON ASSY.  DENT AREA MEASURED 0.008" TO 0.060" DEEP, FOUND ACCEPTABLE AS PER SRM 51-80-01 VOLUME II REVISION 96.   HFEC INSPECTION CARRIED OUT AS PER DAC NDT SPM REVISION 13 06-10-01.001 ON DENT AREA AND FOUND NO CRACK EVIDENT.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 110.
